# SDR SWAA2018092725573

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 50,400 hours, 32,582 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19308
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE FELL OUT.  R&R SLIDE PER MT.
